Title: Bootstrap confidence bands for regression curves and their derivatives
Authors: Claeskens, Gerda ×
Van Keilegom, Ingrid #
Issue Date: Dec-2003
Publisher: Inst mathematical statistics
Series Title: Annals of statistics vol:31 issue:6 pages:1852-1884
Abstract: Confidence bands for regression curves and their first p derivatives are obtained via local pth order polynomial estimation. The method allows for multiparameter local likelihood estimation as well as other unbiased estimating equations. As an alternative to the confidence bands obtained by asymptotic distribution theory, we also study smoothed bootstrap confidence bands. Simulations illustrate the finite sample properties of the methodology.
ISSN: 0090-5364
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center for Operations Research and Business Statistics (ORSTAT), Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science